# SDR FDEA201504211269

- Difficulty date: April 21, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 388
- Aircraft time: 486 hours, 29,312 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57111092202
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CTR WING BOX.  INSPECTION OF REAR SPAR & BOTTOM PANEL FASTENER HOLE L WITH CRACK SIGNAL, LT SIDE.  COMPLIED WITH EA6-5710-T0317395 PT 1.  MINOR REPAIR IAW GMM6-2-100.
